Modeling the dynamics of worm propagation using two-dimensional cellular automata in smartphones

Peng, Sancheng, Wang, Guojun and Yu, Shui 2013, Modeling the dynamics of worm propagation using two-dimensional cellular automata in smartphones, Journal of computer and system sciences, vol. 79, no. 5, pp. 586-595.

Attached Files
Name Description MIMEType Size Downloads

Title Modeling the dynamics of worm propagation using two-dimensional cellular automata in smartphones
Author(s) Peng, Sancheng
Wang, Guojun
Yu, Shui
Journal name Journal of computer and system sciences
Volume number 79
Issue number 5
Start page 586
End page 595
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013
ISSN 1090-2724
0022-0000
Keyword(s) smartphones
worm propagation
bluetooth
cellular automata
Language eng
Field of Research 080199 Artificial Intelligence and Image Processing not elsewhere classified
080503 Networking and Communications
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30055323

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 27 Aug 2013, 11:59:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.